Announcement

Collapse
No announcement yet.

ikervis and lower plugs still struggling

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • #31
    Matt0029 have you considered the finger prick method http://forum.dryeyezone.com/forum/co...tologous-blood

    Another person on Facebook (fellow LASIK victim) has also had success with this.

    Comment


    • #32
      Thanks I have heard of that, I think the ikervis has got rid of most of the staining on my eyes I think the pain must be coming now from lack of tears and a low tfbut. I could do to book an appointment again to discusses a few thing and potentially cautery in my left eye.

      Comment


      • #33
        My tear film break up time was 8 seconds on the steroids I was basically almost cured on them. So believe there is hope if can find the correct combination of treatments.

        Comment


        • #34
          Originally posted by Matt0029 View Post
          My tear film break up time was 8 seconds on the steroids I was basically almost cured on them. So believe there is hope if can find the correct combination of treatments.
          8 secs is not bad but not great. However, I've noticed TBUT to be a terrible metric and has high variance.

          Steriods can not be used long term, they can cause IOP and other bad side effects when used long term. Given you are responsive to steriods, you may look at other immunosuppressant options that are much safer. Options included Xiidra, Restasis and IPL -- all of which aim to reduce inflammation -- and are deemed quite safe.

          Comment


          • #35
            thanks I am on ikervis was on steroids for 2-3 months started the ikervis the second month on steroids. Ikervis on its own doesn't seem quite strong enough to dampen the imflammation like the steroids did. I wasn't using many drops at all when on the steroids they seem to make my eyes produce more tears.

            Comment


            • #36
              Originally posted by Matt0029 View Post
              thanks I am on ikervis was on steroids for 2-3 months started the ikervis the second month on steroids. Ikervis on its own doesn't seem quite strong enough to dampen the imflammation like the steroids did. I wasn't using many drops at all when on the steroids they seem to make my eyes produce more tears.
              steriods are a strong medication ... do you have consistent followup to make sure there's no jump in IOP?

              cyclosporine can take several months to fully take effect as well, since you are UK based, you should consider Azyter as well. It's an antibiotic drop and can be taking once a day, it can also reduce your inflammation while imo much safer than steriods for long term usage.

              Comment


              • #37
                is a normal tear film break up time over 10 seconds?

                Comment


                • #38
                  Thanks at the end of my 3 month course of steroids my pressure had slightly gone up. Its back to normal now been off the steroids about 4 months. And been on the ikervis about 6-7 months. Thanks I will look up Azyter.

                  Comment


                  • #39
                    > 10 secs TBUT is considered normal; however TBUT is a metric with high variance so can't be trusted alone.

                    I would shy away from the steriods if your IOP went up. Azyter is actually a really cheap yet very effective drug imo for MGD.

                    Comment


                    • #40
                      I think my oil producing glands are pretty good from what I have been told. Not sure why I have a low tbut though.

                      Comment

                      Working...
                      X